Alert archive / Georgia / River Flood Warnings in 2023
River Flood Warning 13, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Mar 29, 2023, 9:43 PM EDT for Burke County, Emanuel County, Jenkins County, Georgia. It took effect at Mar 30, 2023, 6:48 PM EDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2023, 9:43 PM EDT (01:43 UTC)
- In effect from
- Mar 30, 2023, 6:48 PM EDT
- Expired
- Apr 3, 2023, 2:57 PM EDT
- In force
- 4 days
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Burke County, GA, Emanuel County, GA, Jenkins County, GA
The radar
The Charleston,SC radar (KCLX), 105 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ogeechee River at Midville (MDVG1).
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 10 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02201230, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
038
WGUS42 KCHS 300143
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
943 PM EDT Wed Mar 29 2023
GAC033-107-165-310145-
/O.NEW.KCHS.FL.W.0013.230330T2248Z-230404T0900Z/
/MDVG1.1.ER.230330T2248Z.230331T1800Z.230403T2100Z.NO/
943 PM EDT Wed Mar 29 2023
...FLOOD WARNING IN EFFECT FROM THURSDAY EVENING TO EARLY TUESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Ogeechee River at Midville.
* WHEN...From Thursday evening to early Tuesday morning.
* IMPACTS...At 6.0 feet, the access road into the River Bluff in
Midville floods. The lower portion of Johnson Road near Herndon is
also flooded.
* ADDITIONAL DETAILS...
- At 900 PM EDT Wednesday, the stage was 5.0 feet.
- Forecast...The river is expected to rise above flood stage
Thursday evening to a crest of 7.3 feet early Friday
afternoon. It will then fall below flood stage Monday
afternoon.
- Flood stage is 6.0 feet.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$10 follow-up statements
445
WGUS82 KCHS 301445
FLSCHS
Flood Statement
National Weather Service Charleston SC
1045 AM EDT Thu Mar 30 2023
GAC033-107-165-311445-
/O.EXT.KCHS.FL.W.0013.230331T0000Z-230404T0300Z/
/MDVG1.1.ER.230331T0000Z.230331T1800Z.230403T1500Z.NO/
1045 AM EDT Thu Mar 30 2023
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO LATE MONDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Ogeechee River at Midville.
* WHEN...From this evening to late Monday evening.
* IMPACTS...At 6.0 feet, the access road into the River Bluff in
Midville floods. The lower portion of Johnson Road near Herndon is
also flooded.
* ADDITIONAL DETAILS...
- At 1000 AM EDT Thursday, the stage was 5.2 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 7.3 feet early Friday afternoon.
It will then fall below flood stage late Monday morning.
- Flood stage is 6.0 feet.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$834
WGUS82 KCHS 310158
FLSCHS
Flood Statement
National Weather Service Charleston SC
958 PM EDT Thu Mar 30 2023
GAC033-107-165-010200-
/O.CON.KCHS.FL.W.0013.000000T0000Z-230404T0300Z/
/MDVG1.1.ER.230330T2245Z.230401T0000Z.230403T1500Z.NO/
958 PM EDT Thu Mar 30 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE MONDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ogeechee River at Midville.
* WHEN...Until late Monday evening.
* IMPACTS...At 6.0 feet, the access road into the River Bluff in
Midville floods. The lower portion of Johnson Road near Herndon is
also flooded.
* ADDITIONAL DETAILS...
- At 900 PM EDT Thursday, the stage was 6.4 feet.
- Forecast...The river is expected to rise to a crest of 7.4
feet Friday evening. It will then fall below flood stage late
Monday morning.
- Flood stage is 6.0 feet.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$958
WGUS82 KCHS 311404
FLSCHS
Flood Statement
National Weather Service Charleston SC
1004 AM EDT Fri Mar 31 2023
GAC033-107-165-011415-
/O.EXT.KCHS.FL.W.0013.000000T0000Z-230403T2100Z/
/MDVG1.1.ER.230330T2245Z.230401T0000Z.230403T0900Z.NO/
1004 AM EDT Fri Mar 31 2023
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ogeechee River at Midville.
* WHEN...Until Monday afternoon.
* ADDITIONAL DETAILS...
- At 900 AM EDT Friday, the stage was 7.8 feet.
- Forecast...The river is expected to rise to a crest of 8.0
feet this evening. It will then fall below flood stage early
Monday morning.
- Flood stage is 6.0 feet.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$954
WGUS82 KCHS 010209
FLSCHS
Flood Statement
National Weather Service Charleston SC
1009 PM EDT Fri Mar 31 2023
GAC267-279-020215-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-230405T0000Z/
/REDG1.1.ER.230331T2100Z.230402T0000Z.230404T1200Z.NO/
1009 PM EDT Fri Mar 31 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ohoopee River near Reidsville.
* WHEN...Until Tuesday evening.
* IMPACTS...At 11.0 feet, water enters the back yards of some homes
in the Joy Bluff community.
* ADDITIONAL DETAILS...
- At 900 PM EDT Friday, the stage was 11.1 feet.
- Forecast...The river is expected to rise to a crest of 11.6
feet Saturday evening. It will then fall below flood stage
Tuesday morning.
- Flood stage is 11.0 feet.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC033-107-165-020215-
/O.EXT.KCHS.FL.W.0013.000000T0000Z-230403T1800Z/
/MDVG1.1.ER.230330T2245Z.230331T1800Z.230403T0600Z.NO/
1009 PM EDT Fri Mar 31 2023
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ogeechee River at Midville.
* WHEN...Until early Monday afternoon.
* IMPACTS...At 6.0 feet, the access road into the River Bluff in
Midville floods. The lower portion of Johnson Road near Herndon is
also flooded.
* ADDITIONAL DETAILS...
- At 915 PM EDT Friday, the stage was 7.7 feet.
- Forecast...The river is expected to fall below flood stage
early Monday morning and continue falling to 5.0 feet
Wednesday evening.
- Flood stage is 6.0 feet.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$261
WGUS82 KCHS 011439
FLSCHS
Flood Statement
National Weather Service Charleston SC
1039 AM EDT Sat Apr 1 2023
GAC033-107-165-021445-
/O.CON.KCHS.FL.W.0013.000000T0000Z-230403T1800Z/
/MDVG1.1.ER.230330T2245Z.230331T1800Z.230403T0600Z.NO/
1039 AM EDT Sat Apr 1 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY MONDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ogeechee River at Midville.
* WHEN...Until early Monday afternoon.
* IMPACTS...At 6.0 feet, the access road into the River Bluff in
Midville floods. The lower portion of Johnson Road near Herndon is
also flooded.
* ADDITIONAL DETAILS...
- At 1000 AM EDT Saturday, the stage was 7.3 feet.
- Forecast...The river is expected to fall below flood stage
early Monday morning and continue falling to 5.0 feet
Thursday morning.
- Flood stage is 6.0 feet.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$185
WGUS82 KCHS 020103
FLSCHS
Flood Statement
National Weather Service Charleston SC
903 PM EDT Sat Apr 1 2023
GAC267-279-030115-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-230405T1800Z/
/REDG1.1.ER.230331T2100Z.230402T0000Z.230405T0600Z.NO/
903 PM EDT Sat Apr 1 2023
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ohoopee River near Reidsville.
* WHEN...Until early Wednesday afternoon.
* IMPACTS...At 11.0 feet, water enters the back yards of some homes
in the Joy Bluff community.
* ADDITIONAL DETAILS...
- At 800 PM EDT Saturday, the stage was 11.4 feet.
- Forecast...The river is expected to fall below flood stage
early Wednesday morning and continue falling to 10.3 feet
Thursday evening.
- Flood stage is 11.0 feet.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC033-107-165-030115-
/O.CON.KCHS.FL.W.0013.000000T0000Z-230403T1800Z/
/MDVG1.1.ER.230330T2245Z.230331T1800Z.230403T0600Z.NO/
903 PM EDT Sat Apr 1 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY MONDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ogeechee River at Midville.
* WHEN...Until early Monday afternoon.
* IMPACTS...At 6.0 feet, the access road into the River Bluff in
Midville floods. The lower portion of Johnson Road near Herndon is
also flooded.
* ADDITIONAL DETAILS...
- At 800 PM EDT Saturday, the stage was 6.9 feet.
- Forecast...The river is expected to fall below flood stage
early Monday morning and continue falling to 4.9 feet
Thursday evening.
- Flood stage is 6.0 feet.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$648
WGUS82 KCHS 021425
FLSCHS
Flood Statement
National Weather Service Charleston SC
1025 AM EDT Sun Apr 2 2023
GAC033-107-165-031430-
/O.CON.KCHS.FL.W.0013.000000T0000Z-230403T1800Z/
/MDVG1.1.ER.230330T2245Z.230331T1800Z.230403T0600Z.NO/
1025 AM EDT Sun Apr 2 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY MONDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ogeechee River at Midville.
* WHEN...Until early Monday afternoon.
* IMPACTS...At 6.0 feet, the access road into the River Bluff in
Midville floods. The lower portion of Johnson Road near Herndon is
also flooded.
* ADDITIONAL DETAILS...
- At 1000 AM EDT Sunday, the stage was 6.5 feet.
- Forecast...The river is expected to fall below flood stage
early Monday morning and continue falling to 4.9 feet Friday
morning.
- Flood stage is 6.0 feet.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$951
WGUS82 KCHS 030207
FLSCHS
Flood Statement
National Weather Service Charleston SC
1007 PM EDT Sun Apr 2 2023
GAC267-279-040215-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-230405T0900Z/
/REDG1.1.ER.230331T2100Z.230402T1045Z.230404T2100Z.NO/
1007 PM EDT Sun Apr 2 2023
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ohoopee River near Reidsville.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 11.0 feet, water enters the back yards of some homes
in the Joy Bluff community.
* ADDITIONAL DETAILS...
- At 900 PM EDT Sunday, the stage was 11.4 feet.
- Forecast...The river is expected to remain nearly steady,
then fall below flood stage Tuesday afternoon.
- Flood stage is 11.0 feet.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC033-107-165-032100-
/O.EXT.KCHS.FL.W.0013.000000T0000Z-230403T2100Z/
/MDVG1.1.ER.230330T2245Z.230331T1800Z.230403T0900Z.NO/
1007 PM EDT Sun Apr 2 2023
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ogeechee River at Midville.
* WHEN...Until Monday afternoon.
* IMPACTS...At 6.0 feet, the access road into the River Bluff in
Midville floods. The lower portion of Johnson Road near Herndon is
also flooded.
* ADDITIONAL DETAILS...
- At 930 PM EDT Sunday, the stage was 6.2 feet.
- Forecast...The river is expected to fall below flood stage
early Monday morning and continue falling to 4.8 feet Friday
evening.
- Flood stage is 6.0 feet.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC103-251-SCC049-053-040215-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.230403T1200Z.230405T1800Z.000000T0000Z.NO/
1007 PM EDT Sun Apr 2 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Savannah River near Clyo.
* WHEN...Until further notice.
* IMPACTS...At 11.0 feet, the back yards of several homes on Tom
Goethe Road flood.
* ADDITIONAL DETAILS...
- At 915 PM EDT Sunday, the stage was 10.8 feet.
- Forecast...The river is expected to rise above flood stage
Monday morning and continue rising to a crest of 12.0 feet
early Wednesday afternoon.
- Flood stage is 11.0 feet.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$089
WGUS82 KCHS 031423
FLSCHS
Flood Statement
National Weather Service Charleston SC
1023 AM EDT Mon Apr 3 2023
GAC267-279-041430-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-230405T0600Z/
/REDG1.1.ER.230331T2100Z.230402T1045Z.230404T1800Z.NO/
1023 AM EDT Mon Apr 3 2023
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ohoopee River near Reidsville.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 11.0 feet, water enters the back yards of some homes
in the Joy Bluff community.
* ADDITIONAL DETAILS...
- At 1000 AM EDT Monday, the stage was 11.3 feet.
- Forecast...The river is expected to fall below flood stage
early Tuesday afternoon.
- Flood stage is 11.0 feet.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC033-107-165-040200-
/O.EXT.KCHS.FL.W.0013.000000T0000Z-230404T0200Z/
/MDVG1.1.ER.230330T2245Z.230331T1800Z.230403T1400Z.NO/
1023 AM EDT Mon Apr 3 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Ogeechee River at Midville.
* WHEN...Until late this evening.
* IMPACTS...At 6.0 feet, the access road into the River Bluff in
Midville floods. The lower portion of Johnson Road near Herndon is
also flooded.
* ADDITIONAL DETAILS...
- At 1000 AM EDT Monday, the stage was 6.0 feet.
- Forecast...The river is expected to fall to 4.8 feet Saturday
morning.
- Flood stage is 6.0 feet.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC103-251-SCC049-053-041430-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.230403T0830Z.230406T0600Z.000000T0000Z.NO/
1023 AM EDT Mon Apr 3 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Savannah River near Clyo.
* WHEN...Until further notice.
* IMPACTS...At 13.3 feet, one foot of water covers Tom Goethe Road
just after the pavement ends.
* ADDITIONAL DETAILS...
- At 915 AM EDT Monday, the stage was 11.1 feet.
- Forecast...The river is expected to rise to a crest of 12.3
feet early Thursday morning.
- Flood stage is 11.0 feet.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$439
WGUS82 KCHS 031857
FLSCHS
Flood Statement
National Weather Service Charleston SC
257 PM EDT Mon Apr 3 2023
GAC033-107-165-032000-
/O.CAN.KCHS.FL.W.0013.000000T0000Z-230403T1857Z/
/MDVG1.1.ER.230330T2245Z.230331T1800Z.230403T1400Z.NO/
257 PM EDT Mon Apr 3 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Ogeechee River at Midville.
* ADDITIONAL DETAILS...
- At 200 PM EDT Monday, the stage was 5.9 feet.
- Forecast...The river is expected to fall to 4.8 feet Saturday
morning.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Mar 29, 7:08 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Mar 29, 7:08 PM EDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Charleston SC 708 PM EDT Wed Mar 29 2023 .SYNOPSIS... High pressure will reside over the area through Friday. A cold front will cross through the area Saturday, followed by returning high pressure into early next week. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... There has been a small pocket of moisture convergence over parts of the Charleston tri-county region, which has caused scattered to broken stratocumulus, even a few places with overcast conditions. But these clouds and the broken cirriform clouds associated with the upper jet will go away before midnight, with clear skies overnight. That along with a decoupled atmosphere away from the immediate shoreline and dry conditions will allow for min temps to get to their coldest level in more than a week. There could actually be a few upper 30s in the normally colder rural inland spots, with 40-45 degrees most elsewhere. The exception will be the barrier islands, where there is some light wind through the night, as a stronger high pressure system builds out of the Great Lakes. Previous discussion... High pressure will continue to expand across the region tonight, allowing for quiet and dry weather. Lingering cumulus and higher level cirrus will fade this evening leaving mostly clear skies for much of the overnight. This in combination with calm winds will promote ideal radiational cooling conditions. Leaned on the cooler side of guidance with low temperatures ranging from around 40 across the far interior to the low/mid 40s closer to the coast. Couldn't rule out a couple spots dipping into the upper 30s, but temps should still stay high enough to preclude any frost. At the beaches and in downtown Charleston, temperatures will be more mild around 50/low 50s. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... Thursday: A potent mid-level wave will be exiting New England east towards the Canadian Maritimes Thursday. At the surface, broad 1030mb high pressure will reside over the Mid-Atlantic region during the day resulting in full sun and rising 850 MB temperatures (around 6-7 degrees C). This will support highs in the low to mid 70s. Thursday night, surface high pressure will exit off the Mid-Atlantic coast with a weak inverted coastal trough setting up just off the GA/SC coast. Any showers that form due to sfc convergence will stay well offshore as model soundings show relatively dry mid and low levels over land. Min temperatures Thursday night will be in the low 50s most places, and about 10 degrees warmer along the coastal areas/beaches. Friday: Surface high pressure will be located over Bermuda with southerly flow establishing itself across the region. A warm front will lift north with dewpoints rising into the lower 60s for all coastal zones. Strong WAA will persist through the day as 850mb temperatures increase by about 4-5 degrees C. As a result, highs will be substantially warmer, in the upper 70s and nearing the mid 80s across the interior GA counties. No precipitation is expected. Friday night, clouds will continue to increase in coverage with winds gusting 20 to 25 mph resulting from a strengthening low level jet. This will keep low temperatures rather warm in the low to mid 60s for most of the area. Saturday: A potent upper level low will be located near the central United States with the wave well underway to becoming barotropic/ vertically stacked. When this happens, the cold front south of the wave is usually slower to clear than initially forecast. Saturday looks windy across the region with wind gusts around 30 to 35 mph forecast with the morning hours being dry. The delayed frontal passage will also result in high temperatures in the upper 70s to low 80s across the area. Late Saturday afternoon into early evening a line of showers and thunderstorms will approach the region from the northwest. If any robust updrafts are able to get established, severe weather could be possible. Lake Winds: While mixing will be tempered by warm advection atop Lake Moultrie, the lake shore will certainly experience strong and gusty winds. As a result a Lake Wind Advisory could be required at a later time. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... Sunday into Monday high pressure will dominate the region with mostly clear skies and no precipitation expected. Monday night, a warm front will lift north across the area ushering in much higher dewpoints and a return of a few showers and thunderstorms into Tuesday. Wednesday, a robust upper ridge will bulge northeast ahead of the next approaching wave with mid-level heights nearing 586 dam which will bring unseasonably high temperatures for the middle of next week. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... VFR is expected at all terminals through 00z Friday. Sunday into Monday high pressure will dominate the region with mostly clear skies and no precipitation expected. Monday night, a warm front will lift north across the area ushering in much higher dewpoints and a return of a few showers and thunderstorms into Tuesday. Wednesday, a robust upper ridge will bulge northeast ahead of the next approaching wave with mid-level heights nearing 586 dam which will bring unseasonably high temperatures for the middle of next week. && .MARINE... Tonight: Winds and seas will continue to subside this evening as high pressure expands across the region and pressure gradient relaxes. The remaining Small Craft Advisory for the outer Georgia waters will come down by 9 PM when seas fall below 6 feet. No marine concerns overnight. Northeast winds will average around 10 kt, with seas 2-5 feet, highest beyond 20 nm. Thursday through Monday: Surface high pressure will center across the Mid-Atlantic Thursday with 10 kt winds out of the northeast and seas diminishing 2 to 4 ft. By Friday, high pressure will translate offshore with seas and winds slowly starting to increase during the day. Winds will veer out of the south/southwest with gusts 25-30 kt over the waters by Saturday. Small Craft Advisories will likely be needed for the majority of marine zones as early as Friday night. Gale force winds are even possible across the Charleston County nearshore waters Saturday afternoon. Seas will average 4 to 7 ft. A cold front will push across the local waters early Sunday morning with winds and seas relaxing below Small Craft criteria by sunrise. No additional marine concerns are expected through Monday. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...Small Craft Advisory until 9 PM EDT this evening for AMZ374. && NEAR TERM... SHORT TERM...BRM LONG TERM...BRM AVIATION... MARINE...
Hazardous weather outlook, Mar 29, 6:50 PM EDT, 2 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 650 PM EDT Wed Mar 29 2023 AMZ330-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-042>044- 047>052-302300- Charleston Harbor- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Jasper-Beaufort- Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley- 650 PM EDT Wed Mar 29 2023 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ350-302300- Waters from South Santee River to Edisto Beach SC out 20 NM- 650 PM EDT Wed Mar 29 2023 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Gales: Gale force gusts are possible Saturday. Gale Watches and/or Warnings could eventually be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ045-302300- Inland Berkeley- 650 PM EDT Wed Mar 29 2023 This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Lake Winds: Winds could be strong enough on Saturday that a Lake Wind Advisory could be required on Lake Moultrie. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
Nearby
River Flood Warnings in Georgia, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.